# SDR AALA201909019004

- Difficulty date: August 31, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 15,972 hours, 6,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L1 EMERGENCY SLIDE DIFFICULT TO ARM AND DISARM. LUBRICATED L1 SLIDE ARM AND DISARM BRACKETS IAW AMM 25-66-00. CHECKS OK PER AMM 25-66-00.
